# SDR 04173316

- Difficulty date: June 21, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6134051
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FORWARD SECTION OF EMERGENCY ESCAPE PATH LIGHTING WAS FOUND INOPERATIVE.  THE BATTERY PACK WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
